# SDR CA140206003

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 7459311
- Condition: Frozen
- Part time: 782 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR REPORTED TO MFG SEVERAL OCCURRENCES OF THROTTLE CABLE FREEZE WHEN OAT IS APPROXIMATELY -4 TO -6 DEG C OR BELOW.  THE EXACT CIRCUMSTANCES WERE NOT REPORTED. ALL BUT ONE OCCURRENCES WERE ON ENGINE NR 2 ONLY.
